# SDR COMA9760021

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70623
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 6,813 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM CHANNELS 1 AND 2 DISENGAGED INFLIGHT.  REPLACED MCU AND HSTA.
